Frequently Asked Questions
Frequently asked questions about Focus Pocus.
What would it be like if you could see your attention right now?
Imagine your mind becoming the equivalent of a mouse/joystick and when you become distracted and your brainwaves change, the game stops or you stop collecting points. See the video demo
Can adults use our system?
Of course they can. Though the games that we use are friendlier for younger people due to the graphics and animations, the more mature user can look past the graphics and animations and realise that the games need not be age-related, the levels of attention are still measured and recorded.
What do I need to use the system?
You’ll need a personal computer – we’ll supply everything else. You’ll receive free live telephone training from a Master’s level educator who becomes your personal support adviser. Your support adviser will guide you every step of the way toward success. We supply you the software, the sensor lined helmet or armband, interface box, cables, power supply, behaviour shaping charts – everything you need to complete the programme with no surprises extra!
When will I start seeing results?
Typically within the first 30 days, minor changes will appear. These may include better listening skills, beginning tasks without prompting, or staying more organised. Of course, everyone is different and timing of results will vary. Also, please understand that these are significant positive leaps forward for someone with ADHD/ADD and should be rewarded/reinforced so that they are likely to be repeated.
A University of Herts project within Herts CC schools showed improvements after 12 weeks
Can I take myself/my child off medication?
Use of medication is a medical decision and must be decided only on the advice of your healthcare provider. It is important to realise that medication does not teach skills or behaviour. Our Attention training is an educational skill-building tool that also helps improve behaviour. Once these skills are learned, the need for medication frequently diminishes. You must however discuss the matter with your healthcare provider regarding changes to medication or indeed any other medical issues.